Posted by: sara | 2012-11-28

constant bleeding - i don''t know what to do anymore

Last year I had my second mirena inserted. The gynaecologist who insisted i need a knew one did not do this correctly and i ended up with a ruptured ovarian cyst, constant bleeding and it had to be removed and it was not placed correctly. i had cancelled my medical aid as i left the country but had to come back for my health so i had to take the government route. the doctor kept harassing me and telling me we all make mistakes and i must not report her, she even phoned her friend at the government hospital and told them to push for the procedure asap. they then went and did a hystoroscopy intsead of a laparascopy because they didn''t have the equipment on that day, they did this despite me being twenty-seven and gave me two epidurals despite my back problem - i didn''t even sign for this procedure, they only told me in theatre. since this was done - april, i have not stopped bleeding. after the op i was told there was too much damage for another mirena and had to wait until august to have another one put in. the reason i had the mirena in the first place was because i constantly bled and no birth control pills helped me. i had no problems with my first mirena and didn''t even have periods. i am still not on a medical aid as my job is temporary and if i join one this will be a pre existing condition. i went and saw a private doctor and specialist who did internal scans and said everything looks fine. even with pills to stop blood loss, i am still bleeding. i really don''t know what to do anymore or what is wrong with me. i can''t cope like this and i don''t understand what is wrong.

any suggestions will be a huge help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a rather complicated problem. I don't know enough about the damage that was reported to make a proper assessment. If you can't have the Mirena at the moment, another option might be the Depo provera injection. This tends to stop periods in 80% of women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.